Zur Theorie der orthogonalen Substitutionen


Mathematische Annalen (1878)

  • Volume: 13, page 320-374
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Voss. "Zur Theorie der orthogonalen Substitutionen." Mathematische Annalen 13 (1878): 320-374. <http://eudml.org/doc/156808>.

author = {Voss},
journal = {Mathematische Annalen},
pages = {320-374},
title = {Zur Theorie der orthogonalen Substitutionen},
url = {http://eudml.org/doc/156808},
volume = {13},
year = {1878},

AU - Voss
TI - Zur Theorie der orthogonalen Substitutionen
JO - Mathematische Annalen
PY - 1878
VL - 13
SP - 320
EP - 374
UR - http://eudml.org/doc/156808
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.